# SDR SWAA2012022701754

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 48,864 hours, 39,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE INADVERTANTLY FELL OUT OF CASE, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MT.
